MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM; FIXED TIBIAL INSERT
Catalog Number 02.12.0312FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager on oct 5, 2018: insert revision in tka 10 months after primary for joint instability.The insert was exchanged to a thicker one.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.This is not a problem due to any implant defect or malfunction.Batch review performed on 16 october 2018: lot 170292: (b)(4) items manufactured and released on 26 april 2017.Expiration date: 2022-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to knee instability after about 1 year from primary.The surgeon revised the 12mm liner to a 14mm liner.
 
Additional Manufacturer Narrative
On (b)(6) 2018 we were informed that the revision surgery has been successfully performed on (b)(6) 2018.
 
Event or Problem Description
The surgeon revised the patient 8 months after primary for a knee instability.

Brand Name
GMK-PRIMARY TIBIAL INSERT STD FIXED SIZE 3 / 12 MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7237455
Report Number3005180920-2018-00787
Device Sequence Number1488192
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2022
Device Catalogue Number02.12.0312FL
Device Lot Number170292
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;